At Ask Me Help Desk you can ask questions in any topic and have them
answered for free by our experts. To ask questions or participate in
answering them you must register for a free account. By registering you
will be able to:
- Get free answers from experts in any of our 300+
- Accept money for answers that you provide.
- Communicate privately with other members (PM).
- See fewer ads.
Feb 27, 2008, 10:31 PM
Good day, I am 21 of age, never been on any contraceptives in my life until now, I have taken the depo vera shot in october 24th of last year, and my due date was january 24th of this year in which I made up my mind to never go back on, now my fiancˇe and I want to have a child, what must I do or eat to get this mess out of my system? And to top it of every day now for two weeks, every time I use the bathroom and I wipe, there is a little spots of blood now n then but it don't be a full period, it does jus be spots of pinkish blood, what does that mean?:( :(
Feb 28, 2008, 10:26 AM
Spotting is normal when you're on Depo. You just have to wait for the hormones to regulate in your body; there's not much else you can do. You might be able to conceive immediately or it may take some time. Congratulations, either way! :)
Feb 28, 2008, 01:53 PM
As noted by this8384, spotting can be normal. It's probably a sign your body is trying to get everything back in order. I was on the depo for almost a year and it was almost 2 years before we were able to conceive. However, it appears you only had one injection so your body will hopefully be back to normal soon (I was told by my doc that it can take up to a year just for the body to flush the medications in the depo). Give it some time, relax and enjoy the "trying" phase between you and your soon-to-be hubby. You can always contact your doctor if you feel it's just taking too long.
Feb 28, 2008, 07:58 PM
I took only two shots, and it took me 18 months to conceive. Some women can be on it for years, and conceive immediately, or even while ON the shot. However, this isn't the case for most women. The average amount of time cited for getting pregnant, after being on the shot, is 18 months. It can take longer or shorter. The thing with the shot, is that it puts your body in a post menopausal state, so you no long ovulate etc in most cases. Typically you are not suppose to bleed, with only occasional breakthrough bleeding. Some women (like me) have constant heavy bleeding. And some women have a hard time getting their periods back. In either case, getting your cycle back on track is a difficult task, and takes time and patience. So, my best advice to you, is that you just have to ride out the storm and be patient. There is no telling how quickly your body will flush the medication out, etc. I usually suggest the people consider waiting at least 6 months before trying to conceive after getting off the shot, since it takes a while to get out of your system, and I don't trust the medication in the system with pregnancy. But that's just my advice. Hopefully since you only had one shot, it will leave your system quickly. Just don't expect it immediately, and be prepared to be in for the long haul.
Mar 2, 2008, 07:45 PM
Oh! Thanks.. But since this my first shot, how long do you'll think this shot will be out of my system or how long will my fertility cycle get back on track? I read up on an article where it says that if you drink a lot of water and eat a lot of raw vegetables that it will help remove the toxic(depo vera) out of my system is that true?, I really want this out of my system and I've never taken any contraceptives before this is the only one I have ever tried.. But do you'll think it would be out before the year out? Would I be able to conceive before the year out? Really need a response I'm worried, and really ready for my first:(
Mar 4, 2008, 07:22 AM
I really couldn't say. It all depends on how your body reacts to the effects of it, and how quickly your body is able to rid itself of it. And then, there is the issue of getting your period back on track, since your body is in a post menopausal state while on the shot. It takes some people a long time to get their periods back, some get it right away. It all just depends on each individual person. It takes most healthy couples up to a year to conceive naturally. Add having taken because before that, it may take longer. OR, you may get pregnant right away. But honestly, I wouldn't suggest trying to get pregnant until your period is back on a fairly normal cycle, since this will help better determine when you conceived and when you are due, when you do get pregnant.(and also at least 6 months after getting off the shot since this will give your body more of a chance to get rid of the because still in your system) I know how hard it is to wait, esp when you want to get pregnant so badly. But it really is a good idea to wait, at least until your cycles smooth out. Your body has been through a lot of change, and is going through more now. You might want to give it a break for a little bit, let your body figure things out. But that is just my advice. I know what you mean about the because being the first thing you tried, it was the first I had ever tried too, and I was very neive about it all. I thought if the doc suggested it, it had to be good right?Only problem is, a lot of times doctors just don't know all the info on it, or simply don't feel the need to completely fill you in on it all. And they simply can not know how your body will react, they can only tell you the average reactions. Some people just don't react well to some, or even all forms of birth control, short of condoms etc.Mainly in the future, I just suggest that you do your own personal research on every form of because, before talking to your doctor, then you will have questions and knowledge all lined up, and you will be informed. Different forms work better for different people.
Apr 22, 2008, 03:40 AM
Thanks Buggage, this information was really helpful for me, you should consider on being a psychologist, you seem like your good with consoling people, and you seem to be a good friend or buddy for someone to talk to.. But you should consider, you are good....Thanks a million, really needed that
Copyright ©2005-, Ask Me Help Desk